International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 1, Part A
Stability of the pexiderized cauchy functional equation in (n, β)-Hilbert spaceAuthor(s):
The concept of pexiderized Cauchy functional equation we obtain the general solution for the new additive functional equation. We prove some results of pexiderized Cauchy functional equation. Let f be the mapping from a linear space x into a complete random normed spacey. The Cauchy functional equation and the Cauchy-pexiderized functional equation, Hilbert space are generalized and their solution are determined.Pages: 60-64 | Views: 844 | Downloads: 20Download Full Article: Click Here
How to cite this article:
PM Parimala. Stability of the pexiderized cauchy functional equation in (n, β)-Hilbert space. Int J Stat Appl Math 2018;3(1):60-64.